Does taking the unwanted72 pill alter the normal menstruation cycle ?
sorry to ask such question but pls help me sir/mam i have a girlfriend with whom last month i got a litil physical we didnt did sex but v tryed to do for a min we didnt did tat but still i gave her an pill to eat(unwanted72) after 4 days she got bleeding n pain may b tat was due to pill but her piriod date is 29th to 5day but today is 5 n she didnt got her date m soooo worryd plz tell me y it is happening soo (and the day she eat tat pill was near 13th of last month)
Welcome to HealthcareMagic
Chances of pregnancy are low as she has taken emergency contraceptive but it cant be completely ruled out . Do a urine pregnancy test to confirm pregnancy. Consult a gynecologist for further management depending upon pregnancy test result. take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello Doctor. I need a suggestion abt sex and pills. Me and wife had sex and she took tablet to avoid pregnancy. in a week we had sex twice and she took tablets twice. Tablet name: Unwanted 72. Now her monthly periods is stopped from last one week. kindly help me wat action I can take.
I have given my girl friend 3 pills of unwanted 72, within 1 month. as we were in a course of love. and we went in for un secured sex . and she has not had her last periods, since 7 days. i have given her a self pregnency test kit... and it showed negative.. but now we are affraid as it should not be to serious as i really love her and i cant see her in pain .... so please help and tell us as to what should be done next... is she safe as there is a rouma that it causes many problems in the furture... pls sir help us..
sir me and my gf had unprotected sex..we were not aware of the formation of egg..to avoid she took a kit to stop the birth and it work....but she is not getting her periods on time.. delayed by 20 takes or more..but her report was norml..al test were fine .last week i had a sex..we were bit confuse dat dere were release in sperm..so she took unwanted 72 within 10 hrs....wen wud she get her period..and is she safe...when will she get her periods on time....plz sir need ur guidance
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...